# SDR LR7A99130

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5714 · Wing, Center Box
- Part: Beam
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION NR 420 WORK, FOUND CENTER WING BOX BEAM UPPER REAR CAP CORRODED AT CWS 61R.  REPAIRED IAW SMP S83 AND MPP L100-404-99-060.  NR 981.
